# SDR IPXA2022052582523

- Difficulty date: April 25, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: B532707400000
- Part serial: NA
- Condition: Broken
- Location: Zone230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300MDC FLOOR PANEL 231RG IS BROKENREPAIRED MDC FLOOR PANEL 231RG AS NEEDED IAW EO NO A300-5320-42722-F
